| Model Number |
KNEE SCORPION |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an arthroscopy surgery the needle broke inside the instrument ar-12990 (lot: 15323014).Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the reported event was confirmed.The visual evaluation of the received knee scorpion ar-12990 with batch 15323014 did not show any external damages.However, during functional testing with a test needle (ar-12990n, batch 12937484) revealed the needle could not be completely inserted (see evaluation pictures 1 + 2).This indicates a blockage of the cannulation which is probable due to a broken fragment of the used needle inside the shaft.The reported failure is most likely resulting from improper device handling.Dfu-0392-sub-eo warns against the usages listed to help avoid needle breakage and potential patient injury.